Biblioteca de la Universidad Complutense de Madrid

On real forms of Belyi surfaces with symmetric groups of automorphisms

Impacto

Etayo Gordejuela, J. Javier y Gromadzki, G. y Martínez García, Ernesto (2012) On real forms of Belyi surfaces with symmetric groups of automorphisms. Mediterranean journal of mathematics, 9 (4). pp. 669-675. ISSN 1660-5446

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

253kB

URL Oficial: http://www.springerlink.com/content/a81554510r730123/fulltext.pdf




Resumen

In virtue of the Belyi Theorem an algebraic curve can be defined over the algebraic numbers if and only if the corresponding Riemann surface can be uniformized by a subgroup of a Fuchsian triangle group. Such surfaces are known as Belyi surfaces. Here we study the actions of the symmetric groups S n on Belyi Riemann surfaces. We show that such surfaces are symmetric and we calculate the number of connected components of the corresponding real forms.


Tipo de documento:Artículo
Palabras clave:Automorphisms of Riemann surfaces – symmetries – Singerman symmetries – ovals – Fuchsian groups – Belyi surfaces – real forms
Materias:Ciencias > Matemáticas > Grupos (Matemáticas)
Código ID:15818
Referencias:

Belyi G.: On Galois extensions of a maximal cyclotomic field. Math. USSR Izv. 14, 247–256 (1980)

H.S.M. Coxeter, W.O. J. Moser, Generators and Relations for Discrete Groups. 4th ed. Springer–Verlag (Berlin), 1980, ix+169 pp.

Gromadzki G.: On Singerman symmetries of a class of Belyi Riemann surfaces. J. Pure Appl. Algebra 213, 1905–1910 (2009)

Harnack A.: Über die Vieltheiligkeit der ebenen algebraischen Kurven. Math. Ann. 10, 189–199 (1876)

Köck B., Singerman D.: Real Belyi Theory. Q. J. Math. 58, 463–478 (2007)

Köck B., Lau E.: A note on Belyi’s theorem for Klein surfaces. Q. J. Math. 61, 103–107 (2010)

W. Ledermann, Introduction to Group Theory. Oliver and Boyd (Edinburgh), 1973, vii+176 pp.

Singerman D.: Symmetries of Riemann surfaces with large automorphism group. Math. Ann. 210, 17–32 (1974)

J. Wolfart, The “obvious” part of Belyi’s theorem and Riemann surfaces with many automorphisms. Geometric Galois actions, 1, 97–112, London Math. Soc. Lecture Note Ser., 242, 1997.

Depositado:03 Jul 2012 10:32
Última Modificación:15 Sep 2015 08:38

Sólo personal del repositorio: página de control del artículo